PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 86 | 1 | 1-7
Tytuł artykułu

Lacunary series on compact groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A theorem of Sidon concerning absolutely convergent Fourier series is extended to compact groups.
Słowa kluczowe
Rocznik
Tom
86
Numer
1
Strony
1-7
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-03-01
Twórcy
  • Department of Mathematics, University of Missouri-Rolla, Rolla, MO 65409-0020, U.S.A.
autor
  • Department of Mathematics, University of Missouri-Rolla, Rolla, MO 65409-0020, U.S.A.
Bibliografia
  • [0] Adams, K., Weighted Sidon sets, Ph.D. dissertation, Univ. of Missouri at Rolla, 1998.
  • [1] Cecchini, C., Lacunary Fourier series on compact Lie groups, J. Funct. Anal. 11 (1972), 191-203.
  • [2] Banach, S., Über einige Eigenschaften der lakunären trigonometrischen Reihen, Studia Math. 2 (1930), 207-220.
  • [3] Figà-Talamanca, A. and D. Rider, A theorem of Littlewood and lacunary series for compact groups, Pacific J. Math. 16 (1966), 505-514.
  • [4] Hare, K. and D. Wilson, Weighted p-Sidon sets, J. Austral. Math. Soc. 61 (1996), 73-95.
  • [5] Hewitt, E. and K. A. Ross, Abstract Harmonic Analysis, Vols. I and II, 2nd ed., Springer, New York, 1979.
  • [6] Hewitt, E. and H. S. Zuckerman, Some theorems on lacunary series with extensions to compact groups, Trans. Amer. Math. Soc. 93 (1959), 1-19.
  • [7] Hutchinson, M.F., Non-tall compact groups admit infinite Sidon sets, J. Austral. Math. Soc. 23 (1977), 467-475.
  • [8] López, J.H. and K. A. Ross, Sidon Sets, Marcel Dekker, New York, 1975.
  • [9] Marcus, M.B. and G. Pisier, Random Fourier Series with Applications to Harmonic Analysis, Princeton Univ. Press, Princeton, 1981.
  • [10] Pisier, G., Conditions d'entropie et caractérisations arithmétiques des ensembles de Sidon, in: Topics in Modern Harmonic Analysis, vol. II, Ist. Naz. Alta Mat. F. Severi, Roma, 1983, 911-944.
  • [11] Rider, D., Gap series on groups and spheres, Canad. J. Math. 18 (1966), 389-398.
  • [12] Rider, D., Randomly continuous functions and Sidon sets, Duke Math. J. 42 (1975), 759-764.
  • [13] Rudin, W., Trigonometric series with gaps, J. Math. Mech. 9 (1960), 203-208.
  • [14] Rudin, W., Fourier Analysis on Groups, Wiley, New York, 1962.
  • [15] Sidon, S., Verallgemeinerung eines Satzes über die absolute Konvergenz von Fourierreihen mit Lücken, Math. Ann. 97 (1927), 675-676.
  • [16] Stechkin, S.B., On absolute convergence of Fourier series III, Izv. Akad. Nauk SSSR Ser. Mat. 20 (1956), 385-412 (in Russian).
  • [17] Wilson, D., On the structure of Sidon sets, Monatsh. Math. 101 (1986), 67-74.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv86i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.